MathSciNet Relay Station
MathSciNet bibliographic data
MR365798 62B10 (60E05)
Csiszár, I. $I$-divergence geometry of probability distributions and minimization problems. Ann. Probability 3 (1975), 146–158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement